# SDR FDKA200709456

- Difficulty date: September 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,421 hours, 13,464 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Disconnected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6129 RDU - ELEVATOR DISCONNECTED.  MX RECONNECTED ELEVATORS, OPS CK GOOD.
